# SDR USAA2013071200004

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 42,003 hours, 12,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT LIGHTING STRIPS LOCATED AT 12C ARE BUCKLED AND A TRIPPING HAZARD. MX REMOVED DEBRIS FROM TRACK AND RESECURED LIGHTING STRIP.
